# SDR USAA2011041891513

- Difficulty date: April 18, 2011
- Submitted: April 18, 2011
- Operation: Air carrier
- Aircraft: N658AW
- Make and model: Airbus A320-232
- Aircraft serial: 1110
- Aircraft time: 42,205 hours, 15,799 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Door Frame
- Part number: D5227902620200
- Condition: Cracked
- Location: Emergency Exit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MIA - S5 - CRACK ON AFT FRAME OF LEFT FORWARD EMERGENCY EXIT HATCH.  ACCOMPLISHED MODIFICATION OF AFT FRAME OF LEFT FORWARD EMERGENCY EXIT HATCH IAW EO 5210Y228.
